# SDR CHQA201100182

- Difficulty date: May 20, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N272SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145306
- Aircraft time: 26,330 hours, 22,218 cycles
- Engine: Allsn AE3007A
- Engine time: 21,864 hours, 18,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE UPPER AFT ILLUMINATED PLACARD FOR THE RIGHT OVERWING ESCAPE HATCH WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NR 5 DC TO AC INVERTER.  OPERATIONAL CHECKS OF THE UPPER AFT ILLUMINATED PLACARD FOR THE RIGHT OVERWING ESCAPE HATCH WERE GOOD WITH NO FURTHER DEFECTS NOTED.
